# SDR 2005UALA01443

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 53,525 hours, 31,576 cycles
- Engine: Ge CFM56*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Location: Lt Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT UPPER LT PITOT HEAT CB AT P13-3 C1 INSIDE WIRE ARCED TO GROUND WHEN OPENING PANEL FOR INSPECTION.   WIRES BURNT THRU AND SEPERATED AT P18-3 C1 CIRCUIT BREAKER DUE TO  WIRE W18-217 BEING ROUTED INCORRECTLY AND CHAFING THRU PROTECTIVE COVER OVER TIME ON THE CIRCUIT BREAKER PANEL FRAME EDGE.  WIRE WAS REPAIRED PER GNMM 2-0-21-001 AND AIRCRAFT WAS RETURNED TO SERVICE.  DAMAGE WAS STRICTLY DUE TO IMPROPER ROUTING/CHAFE PROTECTION OF WIRE W18-217 TO ADJACENT STRUCTURE.  3 OTHER UAL 737 AIRCRAFT WERE INSPECTED AND FOUND TO HAVE WIRE W18-217 ROUTED CORRECTLY WITH ONE (N925UA) HAVING MINOR CHAFING REQUIRING ANTI-CHAFING SLEEVE INSTALLATION.   NOTE THAT LOCATION IS AT P18 PANEL NOT P13 AS SHOWN IN 'DEFECT & CORRECTI
